Discovery - University of Dundee - Online Publications

Library & Learning Centre

Periodic solution of a Lotka-Volterra predator-prey model with dispersion and time delays

Standard

Periodic solution of a Lotka-Volterra predator-prey model with dispersion and time delays. / Xu, R.; Chaplain, M. A. J.; Davidson, F. A.

In: Applied Mathematics and Computation, Vol. 148, No. 2, 2004, p. 537-560.

Research output: Contribution to journalArticle

Harvard

Xu, R, Chaplain, MAJ & Davidson, FA 2004, 'Periodic solution of a Lotka-Volterra predator-prey model with dispersion and time delays' Applied Mathematics and Computation, vol 148, no. 2, pp. 537-560., 10.1016/S0096-3003(02)00918-9

APA

Xu, R., Chaplain, M. A. J., & Davidson, F. A. (2004). Periodic solution of a Lotka-Volterra predator-prey model with dispersion and time delays. Applied Mathematics and Computation, 148(2), 537-560. 10.1016/S0096-3003(02)00918-9

Vancouver

Xu R, Chaplain MAJ, Davidson FA. Periodic solution of a Lotka-Volterra predator-prey model with dispersion and time delays. Applied Mathematics and Computation. 2004;148(2):537-560. Available from: 10.1016/S0096-3003(02)00918-9

Author

Xu, R.; Chaplain, M. A. J.; Davidson, F. A. / Periodic solution of a Lotka-Volterra predator-prey model with dispersion and time delays.

In: Applied Mathematics and Computation, Vol. 148, No. 2, 2004, p. 537-560.

Research output: Contribution to journalArticle

Bibtex - Download

@article{4dd39f5bb51f4e6ca4a6a30300105fbb,
title = "Periodic solution of a Lotka-Volterra predator-prey model with dispersion and time delays",
keywords = "Dispersion, Time delay, Periodic solution, Persistence, Global stability",
author = "R. Xu and Chaplain, {M. A. J.} and Davidson, {F. A.}",
note = "dc.publisher: Elsevier",
year = "2004",
doi = "10.1016/S0096-3003(02)00918-9",
volume = "148",
number = "2",
pages = "537--560",
journal = "Applied Mathematics and Computation",
issn = "0096-3003",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Periodic solution of a Lotka-Volterra predator-prey model with dispersion and time delays

A1 - Xu,R.

A1 - Chaplain,M. A. J.

A1 - Davidson,F. A.

AU - Xu,R.

AU - Chaplain,M. A. J.

AU - Davidson,F. A.

PY - 2004

Y1 - 2004

N2 - A periodic Lotka–Volterra predator–prey model with dispersion and time delays is investigated. By using Gaines and Mawhin’s continuation theorem of coincidence degree theory and by means of a suitable Lyapunov functional, a set of easily verifiable sufficient conditions are derived for the existence, uniqueness and global stability of positive periodic solutions of the system. Sufficient conditions are also established for the uniform persistence of the system. Numerical simulations are presented to illustrate our main results.

AB - A periodic Lotka–Volterra predator–prey model with dispersion and time delays is investigated. By using Gaines and Mawhin’s continuation theorem of coincidence degree theory and by means of a suitable Lyapunov functional, a set of easily verifiable sufficient conditions are derived for the existence, uniqueness and global stability of positive periodic solutions of the system. Sufficient conditions are also established for the uniform persistence of the system. Numerical simulations are presented to illustrate our main results.

KW - Dispersion

KW - Time delay

KW - Periodic solution

KW - Persistence

KW - Global stability

U2 - 10.1016/S0096-3003(02)00918-9

DO - 10.1016/S0096-3003(02)00918-9

M1 - Article

JO - Applied Mathematics and Computation

JF - Applied Mathematics and Computation

SN - 0096-3003

IS - 2

VL - 148

SP - 537

EP - 560

ER -

Documents

Library & Learning Centre

Contact | Accessibility | Policy